# SDR AALA202404114499

- Difficulty date: April 3, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME WEB HORIZONTAL FLANGE RADIUS AT FR 68 AND S22L. REPAIRED FRAME PER EA 351368.
